MathSciNet Relay Station
MathSciNet bibliographic data
MR1734546 34G10 (35K90 42B20 47D06)
Coulhon, Thierry; Duong, Xuan Thinh Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüss. Adv. Differential Equations 5 (2000), no. 1-3, 343–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement